# SDR SWAA2022042787401

- Difficulty date: March 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOOR PANEL #231XF; UPPER SURFACE DELAMINATED. / [01] RECEIVED NEW PANEL 231 XF ; THIS PANEL WIL BE INSTALL ON FAULT # TTG8Q00AHJ8W;[02] VERIFIED 1.
